MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-F
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One uni-directional, curve f, tactiflex ablation catheter, sensor enabled was received for evaluation.No visual anomalies were noted.Microscopic inspection of the distal tip revealed no anomalies.The reported ¿catheter not connected¿ issue could not be confirmed.Electrode 1 and the tip thermocouple met specifications during electrical testing with no open or short circuits detected.In addition, the tip thermocouple temperature reading increased with exposure to heat.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
During an atrial tachycardia procedure, there were communication issues with the advisor hd grid x catheter and the tactiflex ablation catheter resulting in a delay.It was noted that the advisor hd grid x catheter could not be visualized using port 8 and that a magnetic sensor error was displayed.The cable was exchanged, without resolution.The catheter was exchanged, and connected into port 7 which resolved the issue.However, the tactiflex catheter also was not being recognized and displayed an error stating "catheter not connected".The issue was resolved by replacing the catheter.The procedure was completed without adverse patient consequences.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23786717
Report Number3008452825-2025-00626
Device Sequence Number13375169
Product Code OAE
UDI-Device Identifier05415067034670
UDI-Public(01)05415067034670(10)10879406(17)260430
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberA-TFSE-F
Device Catalogue NumberA-TFSE-F
Device Lot Number10879406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SE.
Patient Age54 YR
Patient SexUnknown